Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Facing problem with itching. Skin has become black on buttocks. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
Sir, I am facing problem with itching. Skin become black problem not curing on buttocks.
Posted Mon, 14 Oct 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 1 hour later
Brief Answer:
Fungal infection

Detailed Answer:
Welcome to XXXXXXX

Thanks for the photo. What you are having is a classical tinea corporis. (Fungal infection). You need to take oral antifungal tablet along with topical cream in your case because it is quite extensive.
I will treat such cases with tablet fluconazole 150 mg once a week after food for 4 weeks along with twice a day application of terbinafine 1 % cream.

This is a prescription medicine and you may get it prescribed by your doctor.
Hope I have answered your query. If you have any clarifications I will be happy to help.
Take care
Above answer was peer-reviewed by
Follow-up: Facing problem with itching. Skin has become black on buttocks. Suggest? 2 days later
Thank you. it's working. with in two days my skin is coming back to normal position & itching also controlled 100%. thank you very much.
I have one doubt regarding this - any side effects will come by using these tablets.(it's only doubt) .
Answered by Dr. Johny Chacko 11 hours later
Brief Answer:
You are welcome

Detailed Answer:
Good to hear that you are recovering. Fluconazole tablet has a very good safety profile. Some patients will get gastritis. Once a week dosing makes it very convenient and free from side effects. Please complete the treatment schedule to prevent relapse. Cream should be continued even one week after complete resolution of symptoms.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor